Generators for semigroup of Lipman


Altınok S. , TOSUN M.

Bulletin of the Brazilian Mathematical Society, vol.39, no.1, pp.123-135, 2008 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1007/s00574-008-0075-4
  • Title of Journal : Bulletin of the Brazilian Mathematical Society
  • Page Numbers: pp.123-135
  • Keywords: Positive divisors, Rational surface singularities, Toric varieties

Abstract

There is a correspondence between functions in the maximal ideal of the local ring of a rational singularity and certain positive divisors supported on the exceptional fiber of a resolution of the singularity. Here we give an algorithm to obtain a generating set over ℤ of these divisors. © 2008 Springer-Verlag Berlin Heidelberg.